| Model Number |
ETLW1624C124E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Thrombosis/Thrombus (4440); Insufficient Information (4580)
| Date of Event |
04/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii limb was implanted during the endovascular treatment of a 55mm abdominal aortic aneurysm.It was reported 5 days post the index procedure the patient presented emergently with pain in the right leg.It was found that the right limb thrombosed the entire way from the flow divider to the distal limb.The right hypo was also thrombosed.It was difficult to cross with a guidewire so the physician performed a fem fem bypass.Per the physician, the cause of the thrombosis was due to oversizing.No additional clinical sequelae were reported and the patient is fine.
Additional Manufacturer Narrative
Product analysis conclusion: the reported thrombosis could not be assessed on the films provided; therefore the cause of the event could not be fully determined.Lack of post-implant ct's did not allow for a thorough evaluation of the stent graft in-vivo configuration.It is possible that the patient's narrow distal aorta and the compressed right limb due to reported stent graft oversizing were a factor in the occurrence of thrombosis.Other possible contributors of thrombosis include poor distal runoff, an unknown coagulopathy that is now presenting, or a previous history of pad.10 corrected; section d information references the main component of the system.Other relevant devices are: esbf3614c103e, s/n:(b)(6); use by date:2023-04-15 ; upn #00643169439955 b5; additional information received: it was reported that the thrombus extended into the endurant bifurcate stent graft medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H.6 evaluation conclusion code updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.